MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ENGAGE NUT TIGHTENER; HIP INSTRUMENTS : WRENCHES

DEPUY ORTHOPAEDICS INC US ENGAGE NUT TIGHTENER; HIP INSTRUMENTS : WRENCHES
Catalog Number 257652100
Medical Device Problem Codes Material Twisted/Bent (2981); Naturally Worn (2988)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned instrument found the end material to be deformed.The root cause is attributed to heavy usage/wear out.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the engage nut tightener developed burr on end, needs replacing.No surgical delay.

Brand Name
ENGAGE NUT TIGHTENER
Common Device Name
HIP INSTRUMENTS : WRENCHES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9353489
Report Number1818910-2019-117306
Device Sequence Number16667506
Product Code HXC
UDI-Device Identifier10603295147299
UDI-Public10603295147299
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number257652100
Device Lot NumberPG0508
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2019
Initial Report FDA Received Date11/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1